# SDR SWIA202056232

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULITIPLE SPOTS OF CORROSION ON SIDE SEAT RAIL AFT OF THE FS409.0+128 TO FS559.00+64 FOR L/H SIDE (MARKED).    (C-CHECK) RO 2/9/2021   FOUND TO BE CORRODED BEYOND REPAIR, INSTALLED NEW SIDE SEAT TRACKS FROM  F.S.409+128 TO F.S.559+80 IAW CRJ200 AMM 53-01-11-400-802.
